# SDR ABXA9800935

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326313
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 PYLON TO FUSELAGE ATTACH ANGLE CRACKED BENEATH THE PYLON LEADING EDGE.  REPLACED ANGLE IAW DC9 SRM 54-04.
